# SDR HALA0700259

- Difficulty date: June 18, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 17,611 hours, 3,400 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5189588
- Part serial: 5318
- Condition: Malfunctioned
- Location: Apu
- Part time: 16,780 hours, 3,238 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU ON START UP SHOWED APU FAULT AND SHUT DOWN AUTOMATICALLY EICAS MSG APU FAULT.  BITE CK ECD "START ABORTED" FAULT.  FOUND STARTER BRUSH IND LOW/BATT VOLTAGE LOW W/LOAD.  REMOVED AND REPLACED APU BATT PER MM 24-31-04.  REMOVED AND REPLACED APU STARTER PER MM49-41-01.  OPS CK OK BATT PN BA06-01 SN ON 49975 OFF 118341, STARTER PN 519858-8, SN ON 5480 OFF 5318.
